| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle failed to retract when the button was pressed.There was no injury to the patient or clinician.Needle was disposed of per hospital policy.The needle did not retract or move at all when button was pressed.Button did depress as intended.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a defective safety mechanism is confirmed; however, the exact cause is unknown.Two photographs of an accucath ace midline catheter were returned for evaluation.An initial visual observation of the photographs showed an accucath ace midline catheter.The internal spring was observed to be compressed at the distal end of the accucath housing; however, small spaces were observed between the coils of the spring.The white button was observed to be slightly depressed.Blood residue was observed in both the catheter hub and the secondary flash chamber.No details of damage or bending of the needle could be discerned in the returned photograph.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.